Electron. J. Diff. Equ., Vol. 2014 (2014), No. 242, pp. 1-14.

Local uniqueness for singularly perturbed periodic nonlinear traction problems

Matteo Dalla Riva, Paolo Musolino

We present a limiting property and a local uniqueness result for converging families of solutions of a singularly perturbed nonlinear traction problem in an unbounded periodic domain with small holes.

Submitted March 21, 2014. Published November 18, 2014.
Math Subject Classifications: 35J65, 31B10, 45F15, 74B05.
Key Words: Nonlinear traction problem; singularly perturbed domain; linearized elastostatics; local uniqueness; integral representation; elliptic system.

Show me the PDF file (275 KB), TEX file, and other files for this article.

Matteo Dalla Riva
Centro de Investigação e Desenvolvimento
em Matemática e Aplicações (CIDMA)
Universidade de Aveiro, Portugal
email: matteo.dallariva@gmail.com
Paolo Musolino
Dipartimento di Matematica
Università degli Studi di Padova, Italy
email: musolinopaolo@gmail.com

Return to the EJDE web page